# SDR AALA202509084756

- Difficulty date: August 25, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 68,467 hours, 28,925 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER IN SPAR RIB, AT STABILIZER STA 92.70, AT THIRD STIFFENER AFT OF THE FORWARD SPAR. REPLACED RIB PER AARD 51-00-05-1.
